The Red Blotch

This photo is a follow-up to the injection on Sunday April 11. I video taped that injection, and you can see it in a previous post. Now I'm sharing with you, the yucky "red spot" that comes up a couple days to a week after an injection. This spot will last for about a week.

The spot feels like my skin: there isn't a temperature difference between the red and the natural skin tone. It isn't swollen, and it doesn't hurt. It's just ugly.

2 comments:

Ladyfingers said...
April 15, 2010 at 11:32 AM

Does that red spot only happen on your arm? Also, If you increase your dose I wonder if it will be redder or perhaps brown like your other spots?

MomXO

Mike said...
April 18, 2010 at 1:56 PM

With my Copaxone, which admittedly I have been off of for a few months (Insurance copays are too expensive), would leave ugly red bumps. some were small like a mosquito bite while others were huge live a small robins egg. Otherwise they were like you described.

Hope they don't get ugly like mine did.

Little bits about my life with MS

Back to Home Back to Top Recipes For Lemonade. Theme ligneous by pure-essence.net. Bloggerized by Chica Blogger.